# SDR AALA20131016001

- Difficulty date: October 13, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 72,510 hours, 38,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION ESCAPE PATH LIGHTING WOULD NOT EXTINGUISH.  RECHARGED BATTERIES.  OPERATIONS CHECKED NORMAL.
